# SDR USAA2013031100016

- Difficulty date: March 9, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 39,963 hours, 22,366 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 1437
- Condition: Low Pressure
- Location: Entry Door
- Part time: 39,968 hours, 22,371 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE MAIN ENTRY DOOR, DOOR ASSIST BOTTLE HAS LOW PRESSURE.  MAINTENANCE SERVICED MAIN ENTRY DOOR, DOOR ASSIST BOTTLE PER AMM 52-10-00-614-001-A.
